MAUDE Adverse Event Report: VOLCANO CORPORATION PRIMEWIRE PRESTIGE PLUS PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION PRIMEWIRE PRESTIGE PLUS PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 9185J
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The implant or explant dates are not applicable to this device.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.The customer reported that during procedure error code "attach wire to connector" was received.The device was visually and microscopically inspected and damage was observed.The pressure sensor was broken and the distal portion was missing.The wire was not recognized during zero testing.The probable cause of the reported failure is an electrical failure with the wire.The device was observed to have a broken sensor, which is consistent with the reported failure.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.This product problem is being reported because a portion of the sensor is missing from the device, it could not conclusively be determined when the separation occurred.There is a potential for harm if the malfunction were to recur.

Brand Name
PRIMEWIRE PRESTIGE PLUS PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
2870 kilgore road
rancho cordova CA 95670
MDR Report Key8100314
Report Number2939520-2018-00182
Device Sequence Number2140871
Product Code DQX
UDI-Device Identifier00845225001117
UDI-Public(01)00845225001117(17)190831
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K111395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number9185J
Device Catalogue Number400-0300.04
Device Lot Number0111 50075481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1